# SDR DALA2025111108234

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CATERING TRUCK DAMAGED SKIN LOCATED BETWEEN FR 62-64 AND BETWEEN S 37-41R. CORRECTIVE ACTION: COMPLIED WITH ER/A 503435-14AD (1298120).
